# SDR CA020621010

- Difficulty date: May 19, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 14,208 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 204040424001
- Condition: Failed
- Location: Hydraulic Quill
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) SUMP CHIP INDICATION DURING GROUND RUN PRIOR TO FLIGHT. METAL CONTAMINATION OF INTERNAL FILTER AND SUMP CHIP PLUG.TRANSMISSION REMOVED FROM SERVICE, TEARDOWN CARRIED OUT. HYDRAULIC QUILL DUPLEX BEARING IDENTIFIED AS SOURCE OF METAL GENERATION.
